# SDR UALA2011050202156

- Difficulty date: April 29, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 48,884 hours, 13,670 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 187
- Condition: Failed
- Location: Apu Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEAK APU PRESS FOR ENG START. 10 PSI DURING START. CROSSBLEED START OKAY. VALVE OPENS AND CLOSES NORMAL. LOW DUCT PRESS FROM APU. INOPED PER MEL PROCEDURES. REPLACED SURGE CONTROL VALVE PER MM. OP CHECKED OKAY.
